MAUDE Adverse Event Report: Alcon Research, LLC - Houston Viscous Fluid Control Tubing Set (Silicone Oil Inj/Ext); Tubing, noninvasive

Alcon Research, LLC - Houston Viscous Fluid Control Tubing Set (Silicone Oil Inj/Ext); Tubing, noninvasive
Catalog Number 8065750957
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported that plunger of the viscoelastic control set failed at a vacuum setting during surgery.The procedure type was unknown.The surgery was successfully completed after replacing the product with another one.There was no patient impact.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Viscous Fluid Control Tubing Set (Silicone Oil Inj/Ext)
Common Device Name
Tubing, noninvasive
Manufacturer (Section D)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50731936
Report Number1644019-2026-04722
Device Sequence Number18807087
Product Code GAZ
UDI-Device Identifier00380657509577
UDI-Public(01)00380657509577(17)271231(11)260122(10)17W163
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065750957
Device Lot Number17W163
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/11/2026
Date Device Manufactured01/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown